Skip to main content
main-content

15.03.2019 | Short Communication | Ausgabe 4/2019

Indian Journal of Hematology and Blood Transfusion 4/2019

Tacrolimus Induced Diabetic Ketoacidosis Following Hematopoietic Stem Cell Transplantation

Zeitschrift:
Indian Journal of Hematology and Blood Transfusion > Ausgabe 4/2019
Autoren:
Sanjeev Kumar Sharma, Divya Doval, Vipin Khandelwal, Meet Kumar, Dharma Choudhary
Wichtige Hinweise

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Abstract

Risk of diabetes mellitus increases after solid organ and hematopoietic stem cell transplantation. Diabetic ketoacidosis has been reported after solid organ transplantation in patients receiving tacrolimus but has rarely been reported after stem cell transplantation. The major risk factors for diabetic ketoacidosis are immunosuppressive drugs used after transplantation. We report here three cases of allogenic stem cell transplant who developed diabetic ketoacidosis while on treatment with tacrolimus. The drug was stopped in all the cases and patients were treated with insulin therapy resulting in complete recovery from diabetic ketoacidosis.

Bitte loggen Sie sich ein, um Zugang zu diesem Inhalt zu erhalten

★ PREMIUM-INHALT
e.Med Interdisziplinär

Mit e.Med Interdisziplinär erhalten Sie Zugang zu allen CME-Fortbildungen und Fachzeitschriften auf SpringerMedizin.de.

Jetzt e.Med zum Sonderpreis bestellen!

Sichern Sie sich jetzt Ihr e.Med-Abo und sparen Sie 50 %!

Weitere Produktempfehlungen anzeigen
Literatur
Über diesen Artikel

Weitere Artikel der Ausgabe 4/2019

Indian Journal of Hematology and Blood Transfusion 4/2019 Zur Ausgabe
  1. Sie können e.Med Innere Medizin 14 Tage kostenlos testen (keine Print-Zeitschrift enthalten). Der Test läuft automatisch und formlos aus. Es kann nur einmal getestet werden.

  2. Das kostenlose Testabonnement läuft nach 14 Tagen automatisch und formlos aus. Dieses Abonnement kann nur einmal getestet werden.